# SDR DALA2023092607946

- Difficulty date: September 24, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 94,586 hours, 23,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP OVERHEAD "EXIT" SIGN AT ROW 35 INOPERATIVE. CORRECTIVE ACTION T/S PER B757 WD 33-51-14, REMOVED AND REPLACED POWER SUPPLY BATTERY. REMOVED ANS REPLACED POWER SUPPLY (M10699), PUT BACK ORGINAL PWR SUPPLY AND BATTERY. CONFIRMED VOLTAGE AT SIGN. OPS NORMAL. (4571270)
